# SDR A6WA20121001532

- Difficulty date: September 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF MLG TRUNNION LOWER FLANGE COLD WORKING, EO E10/016/457 FOUND 1 OVERSIZED HOLE ON LEFT SIDE AFT HOLE IN DOUBLER.  REPAIRED 1 EA OVERSIZED HOLE ON LEFT LOWER MLG TRUNNION FLANGE IAW BOMBARDIER REO 601R-57-21-1742 REV- .
